# SDR ASOA04908

- Difficulty date: November 17, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Condition: Coked
- Location: Lt Engine
- Part time: 11,445 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 31,800 FT, THE CREW RECEIVED AN ENGINE OIL PRESSURE MASTER WARNING AND AURAL.  THE QRH WAS COMPLIED WITH AND THE CREW SHUTDOWN THE LT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE LUBE SCAVENGE PUMP AND ALSO THE OIL PRESSURE TRANSDUCER IAW AMM 79-20-00.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
